MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO¿ ELECTRODES WITH REDI-PAK¿ PRECONNECT SYSTEM; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO¿ ELECTRODES WITH REDI-PAK¿ PRECONNECT SYSTEM; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 11130-000037
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their therapy cable was "bad" and not working.As a result, defibrillation therapy may have been unavailable, if it was needed.There was no report of patient use associated with the reported event.
 
Additional Manufacturer Narrative
Physio-control evaluated the customer's therapy cable and verified the reported issue.Physio determined that the cause of the reported issue was due to all 6 low voltage pins being shorted together.The customer received a replacement therapy cable.
 
Event or Problem Description

Brand Name
QUIK-COMBO¿ ELECTRODES WITH REDI-PAK¿ PRECONNECT SYSTEM
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8814217
Report Number0003015876-2019-01251
Device Sequence Number13525492
Product Code MKJ
UDI-Device Identifier00883873796139
UDI-Public00883873796139
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K960329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11130-000037
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2019
Initial Date Received by Manufacturer 06/25/2019
Supplement Date Received by Manufacturer08/12/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1